# SDR SWIA2020012147852

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Part number: H7951
- Condition: Broken
- Location: Fuel Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RE FUEL DEFUEL DOOR HAS BROKEN UPPER HINGE.       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED NEW REPLACEMENT LATCH ON REFUEL/DEFUEL DOOR WITH REPLACEMENT FASTENERS REF CRJ200 SRM AND REF CRJ200 SRM. ELECTRICAL BONDING TEST GOOD.
